Please use this identifier to cite or link to this item:
|Scopus||Web of Science®|
|Title:||On the existence of bibundles|
|Citation:||Proceedings of the London Mathematical Society, 2012; 105(6):1290-1314|
|Publisher:||London Math Soc|
|Michael Murray, David Michael Roberts and Danny Stevenson|
|Abstract:||We consider the existence of bibundles, in other words locally trivial principal G spaces with commuting left and right G actions. We show that their existence is closely related to the structure of the group Out(G) of outer automorphisms of G. We also develop a classifying theory for bibundles. The theory is developed in full generality for (H, G) bibundles for a crossed module (H, G) and we show with examples the close links with loop group bundles.|
|Rights:||© 2012 London Mathematical Society|
|Appears in Collections:||Mathematical Sciences publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.